![]() |
Volumn 50, Issue 3, 2002, Pages 415-423
|
An integer L-shaped algorithm for the capacitated vehicle routing problem with stochastic demands
a
a
HEC MONTRÉAL
(Canada)
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATIONAL COMPLEXITY;
GRAPH THEORY;
INTEGER PROGRAMMING;
LINEAR PROGRAMMING;
MATHEMATICAL MODELS;
OPTIMIZATION;
RANDOM PROCESSES;
SET THEORY;
TRANSPORTATION;
CAPACITATED VEHICLE ROUTING;
INTEGER L-SHAPED ALGORITHM;
OPTIMALITY;
ALGORITHMS;
|
EID: 0036563024
PISSN: 0030364X
EISSN: None
Source Type: Journal
DOI: 10.1287/opre.50.3.415.7751 Document Type: Article |
Times cited : (233)
|
References (27)
|